MathSciNet Relay Station
MathSciNet bibliographic data
MR842047 32M10 (14M15)
Arabia, A. Cycles de Schubert et cohomologie équivariante de $K/T$. (French) [Schubert cycles and equivariant cohomology of $K/T$] Invent. Math. 85 (1986), no. 1, 39–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement